EconPapers    
Economics at your fingertips  
 

Strategy-proofness and population-monotonicity for house allocation problems

Lars Ehlers, Bettina Klaus () and Szilvia Papai

Journal of Mathematical Economics, 2002, vol. 38, issue 3, 329-339

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (53) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(02)00059-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:38:y:2002:i:3:p:329-339

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-10-27
Handle: RePEc:eee:mateco:v:38:y:2002:i:3:p:329-339